# SDR ZZDA2008038

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  CANTED FRAME 1178 DAMAGED BETWEEN LONG 24R TP BL 0.  INSTALLED NEW CANTED FRAME AND SPLICE REPAIR AT STATION 1178 BETWEEN LONGERON 24R AND BL 0 IAW B717 SRM 51-41-02 AND AIRTRAN EA17-53-00939A.  MATERIAL USED 7075 T6 .081.
